# SDR RAIA201310220001

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 25,787 hours, 20,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM INSIDE.  MAINTENANCE INSPECTED DOOR AND VERIFIED THAT IT CLOSES AND LOCKS FROM OUTSIDE.  ACFT SAFE FOR FERRY FLIGHT.
